MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000443762

Медицинская библиотека · Chemotherapy · 2016

Gemcitabine-Induced Subacute Cutaneous Lupus Erythematosus: A Case Report.

Ben Zvi Masha, Vaknine Hananya, Menczer Joseph, Peled Ofri, Ben Shem Erez, Schreiber Letizia, Levy Tally

Клинический случайСтатьяПеревод в очереди

Аннотация

Subacute cutaneous lupus erythematosus (SCLE) is a rare eruption related to several pharmacological and chemotherapy agents. We present a 63-year-old female with recurrent epithelial ovarian cancer who developed SCLE after administration of gemcitabine. Following discontinuation of gemcitabine and after oral steroid treatment, all skin lesions disappeared. In view of the extensive use of gemcitabine in recurrent ovarian cancer, it is important to be aware of the possibility of SCLE occurrence in these patients.

Для цитирования: Ben Zvi Masha, Vaknine Hananya, Menczer Joseph, Peled Ofri, Ben Shem Erez, Schreiber Letizia, Levy Tally. Gemcitabine-Induced Subacute Cutaneous Lupus Erythematosus: A Case Report.. Chemotherapy. 2016. DOI: 10.1159/000443762.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.